# SDR SWAA2013051716182

- Difficulty date: May 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 54,534 hours, 33,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD SEAT TRACK FLANGE AFT FASTENER HOLE CRACKED AT STA 727B, RBL 45.5.  REPAIRED BEAM IAW EA.
